On weighted efficient total domination

Schaudt, Oliver (2012) On weighted efficient total domination.
Published in: Journal of Discrete Algorithms Vol. 10 (1). pp. 61-69.


An efficiently total dominating set of a graph G is a subset of its vertices, such that every vertex of G is adjacent to exactly one vertex of the subset. If there is such a subset, then G is an efficiently total dominatable graph (G is etd). We present two graph classes on which the weighted etd problem is polynomially solvable: claw-free graphs and graphs which only induce cycles of length divisible by four. Furthermore, claw-free etd graphs are shown to be perfect.

Download: [img] Postscript - Preprinted Version
Download (576kB) | Preview
Download: [img] PDF - Preprinted Version
Download (148kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2010-598
Depositing User: Oliver Schaudt
Date Deposited: 08 Jun 2011 00:00
Last Modified: 09 Jan 2012 14:26
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/598